Log in
CLL Support Association
10,949 members16,918 posts

I.V Methylpred. Anyone else receiving this treatment?

Do you get a bitter taste and sore eyes during infusion, then at the end of the week bloating and affected vision? Two days after the treatment I feel as if I have been run over by a truck . My joints hurt, my glands hurt, my jaws hurt, there's a an explosion of stomach acid and at times I feel as though I have been shot in the back. Is it just me? And I can't stop eating! Hoping it's going to be worth it .......

2 Replies
oldestnewest

Hope you have notified your doctor of these side effects... prednisone made me eat like crazy... and hyper.

Reply

Thanks for your reply. Yes, my consultant is aware that I feel beaten up for a week or so after the monthly cycle. I guess we all react to these things differently. I've just finished the 5th of 6 monthly cycles of IV Pred and Rutuximab, and they seem to have had some positive impact - I haven't needed a blood transfusion for a couple of months now.

Reply

You may also like...